upset stomach

  1. upset stomach


    hi guys been on some nevar 6 caps a day.working very well untill last week,took my second dose in day with some carbs, about 1 hour later started with stomach pains it lasted 2 days with diorea i was bed riden.thought i had eaten some thing dodgy so i started with my neovar again this week 6 a day then second dose the pain started again and i have had diorea again with head haches it felt like i had poisoned my self i defently put it down to the neovar i weigh 200lb been taken 6 a day can any one help just bought an 8 weks supply as well but dont want to take to go through that again.


  2. I don't think it is the neovar causing the problem. From what it sounds like....your not eating enough carbs after taking your doses. Make sure you are getting enough carbs...it is especially helpful to have a mixture of simple sugar carbs and complex carbs.

    Cheers!

    -Sean-

    Team APPNUT
    "Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.

  3. how do you have your doses split up? How many cabs are you eating with the neovar and what is the time gap between dose and food.
    Mind And Muscle Representative
    www.MindandMuscle.com
    •   
       


  4. i was taking 3 in the morning and 3 evening on none work out days with carbs at same time i was fine at this for first week then got the diorea second week now problem as gone soon as i stoped taking them thanks chris

  5. Quote Originally Posted by candy555 View Post
    i was taking 3 in the morning and 3 evening on none work out days with carbs at same time i was fine at this for first week then got the diorea second week now problem as gone soon as i stoped taking them thanks chris
    well how many carbs have you been taking in with each dosing?
    Mind And Muscle Representative
    www.MindandMuscle.com

  6. Quote Originally Posted by candy555 View Post
    i was taking 3 in the morning and 3 evening on none work out days with carbs at same time i was fine at this for first week then got the diorea second week now problem as gone soon as i stoped taking them thanks chris
    As Sean said, the effects you were experiencing, such as the upset stomach (and headaches; although the headaches could be caused from lack of hydration, due to the diarrhea), could have been caused by hypoglycemia as a result of not enough or lack of carbohydrate intake post-dosing. You do NOT take carbohydrates with your NeoVar Recomped dosing, but need to wait 15-20 minutes after dosing before eating. You need to be having at LEAST 50g of carbohydrates at this time.

    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee

  7. so i need to be taking 50 grams of carbs 15 mins before taking ? thanks for help chris

  8. Quote Originally Posted by candy555 View Post
    so i need to be taking 50 grams of carbs 15 mins before taking ? thanks for help chris
    No, you need to be consuming at least 50 grams of carbohydrates 15-20 minutes AFTER dosing NeoVar Recomped (as I said above)!

    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee

  9. ok boss thank you

  10. Am I the only one who immediately thought, "Um, it's cold and flu season"?

    Honestly, this sounds more like a stomach flu more than anything else- particularly since it lasted several days...

  11. This happened to me with a high dose of neovar and I ate more complex carbs, that did the trick. I put oats in my shakes to add carbs. Hope this helps and good luck

  12. glad to know. hopefully it all is resolved.
    Mind And Muscle Representative
    www.MindandMuscle.com

  13. thanks for help all just dont no if am ready to start it again i was seriously poorly, wife had to pick me off floor once had to have a week off work might give it a week or 2 chris

  14. Quote Originally Posted by candy555 View Post
    thanks for help all just dont no if am ready to start it again i was seriously poorly, wife had to pick me off floor once had to have a week off work might give it a week or 2 chris
    hmm definitely look into hypoglycemia. It will make you feel very weak and like straight up crap. I really think that may have been your issue, or food poisoning.
    Mind And Muscle Representative
    www.MindandMuscle.com

  15. thanks for help chris

  16. no problem
    Mind And Muscle Representative
    www.MindandMuscle.com

  17. i went for it last night at gym and took a couple of neovar after with some carbs and am feeling good .So hopley it was just a glitch with the carbs like you said
  

  
 

Similar Forum Threads

  1. DTH, cardio, and upset stomach
    By JohnnyBGood in forum Get Diesel Nutrition
    Replies: 5
    Last Post: 08-08-2008, 10:50 PM
  2. Torm- upset stomach?
    By phrost in forum Post Cycle Therapy
    Replies: 1
    Last Post: 08-19-2007, 07:49 PM
  3. Xtend for upset stomach
    By theshocker21 in forum Supplements
    Replies: 0
    Last Post: 06-11-2006, 02:44 PM
Log in
Log in